# SDR YV3R2019102500209

- Difficulty date: October 21, 2019
- Submitted: October 25, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: G-NES
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11609
- Aircraft time: 2,254 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 134
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 MAIN ROTOR NEEDLE DROPS/FAILS INTERMITTENTLY.
